Volume 17, Issue 2 (9-2022)                   IJMSI 2022, 17(2): 171-189 | Back to browse issues page

XML Print

Our principal interest in this paper is to study higher order degenerate Hermite-Bernoulli polynomials arising from multivariate $p$-adic invariant integrals on $mathbb{Z}_p$. We give interesting identities and properties of these polynomials that are derived using the generating functions and $p$-adic integral equations. Several familiar and new results are shown to follow as special cases. Some symmetry identities are also established.
Type of Study: Research paper | Subject: Special

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.